# SDR CA120918019

- Difficulty date: September 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AE99118H
- Condition: Split
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE START THE NR 2 HYD QTY WENT TO 0 AND RAMP REPORTED SEEING MIST FROM THE NR 2 ENGINE.  FOUND QUICK DISCONNECT UNION SPLIT, PN AE99118H, REPLACED.  ALSO FOUND EDP HYD SUCTION LINE SPLIT SDR 20120918017.
